# SDR CA970312006

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Part number: 50440014415
- Condition: Chafed
- Location: Passenger Door
- Part time: 13,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DOOR CHAFING ON THE UPPER DOOR LINTEL CAUSING LINTEL TO WEAR THIN.   LINTEL REPLACED AND DOOR ADJUSTED.
